Alert archive / New Jersey / Small Craft Advisories in 2020
Small Craft Advisory 91, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Nov 22, 2020, 3:16 AM EST. It took effect at Nov 22, 2020, 6:00 PM EST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Nov 22, 2020, 3:16 AM EST (08:16 UTC)
- In effect from
- Nov 22, 2020, 6:00 PM EST
- Expired
- Nov 24, 2020, 6:00 AM EST
- In force
- 36 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
509 WHUS71 KPHI 220816 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 316 AM EST Sun Nov 22 2020 ANZ450>455-222100- /O.NEW.KPHI.SC.Y.0091.201122T2300Z-201123T2300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 316 AM EST Sun Nov 22 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM EST MONDAY... * WHAT...Southwest winds 15 to 20 kt with occasional gusts up to 25 kt tonight, then winds shift to the Northwest 15 to 20 kt with gusts up to 30 kt on Monday. Seas 3 to 5 ft tonight, then 4 to 6 ft on Monday. * WHERE...Portions of Atlantic coastal waters. * WHEN...From 6 PM this evening to 6 PM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-222100- /O.NEW.KPHI.SC.Y.0091.201123T1100Z-201123T2300Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 316 AM EST Sun Nov 22 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM EST MONDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and choppy waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 6 AM to 6 PM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ MPS
8 follow-up statements
823 WHUS71 KPHI 222023 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 323 PM EST Sun Nov 22 2020 ANZ450>455-230930- /O.CON.KPHI.SC.Y.0091.201122T2300Z-201123T2300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 323 PM EST Sun Nov 22 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST MONDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft expected. * WHERE...New Jersey and Delaware Atlantic coastal waters. * WHEN...Until 6 PM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-230930- /O.CON.KPHI.SC.Y.0091.201123T1100Z-201123T2300Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 323 PM EST Sun Nov 22 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM EST MONDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and rough waters expected. * WHERE...Delaware Bay. * WHEN...From 6 AM to 6 PM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Johnson
078 WHUS71 KPHI 230749 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 249 AM EST Mon Nov 23 2020 ANZ450>455-232100- /O.EXT.KPHI.SC.Y.0091.000000T0000Z-201124T1500Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 249 AM EST Mon Nov 23 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST TUESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 ft. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 10 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-232100- /O.EXT.KPHI.SC.Y.0091.201123T1100Z-201124T1500Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 249 AM EST Mon Nov 23 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM THIS MORNING TO 10 AM EST TUESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and rough waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 6 AM this morning to 10 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
793 WHUS71 KPHI 231244 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 744 AM EST Mon Nov 23 2020 ANZ450>455-240145- /O.UPG.KPHI.SC.Y.0091.000000T0000Z-201124T1500Z/ /O.NEW.KPHI.GL.W.0026.201123T1244Z-201124T0000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 744 AM EST Mon Nov 23 2020 ...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and seas 4 to 6 ft. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 7 PM EST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ431-240145- /O.UPG.KPHI.SC.Y.0091.000000T0000Z-201124T1500Z/ /O.NEW.KPHI.GL.W.0026.201123T1244Z-201124T0000Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 744 AM EST Mon Nov 23 2020 ...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and very rough waters. * WHERE...Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 7 PM EST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ430-240145- /O.CON.KPHI.SC.Y.0091.000000T0000Z-201124T1500Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- 744 AM EST Mon Nov 23 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and rough waters. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE. * WHEN...Until 10 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
471 WHUS71 KPHI 232018 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 318 PM EST Mon Nov 23 2020 ANZ450>455-240000- /O.CON.KPHI.GL.W.0026.000000T0000Z-201124T0000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 318 PM EST Mon Nov 23 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and seas 4 to 6 ft. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 7 PM EST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ431-240000- /O.CON.KPHI.GL.W.0026.000000T0000Z-201124T0000Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 318 PM EST Mon Nov 23 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and very rough waters. * WHERE...Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 7 PM EST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ430-240930- /O.CON.KPHI.SC.Y.0091.000000T0000Z-201124T1500Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- 318 PM EST Mon Nov 23 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and rough waters. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE. * WHEN...Until 10 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
637 WHUS71 KPHI 232340 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 640 PM EST Mon Nov 23 2020 ANZ450>452-241200- /O.EXP.KPHI.GL.W.0026.000000T0000Z-201124T0000Z/ /O.EXB.KPHI.SC.Y.0091.201124T0000Z-201124T1200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 640 PM EST Mon Nov 23 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST TUESDAY... ...GALE WARNING WILL EXPIRE AT 7 PM EST THIS EVENING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...Until 7 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ453>455-240900- /O.EXP.KPHI.GL.W.0026.000000T0000Z-201124T0000Z/ /O.EXB.KPHI.SC.Y.0091.201124T0000Z-201124T0900Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 640 PM EST Mon Nov 23 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST TUESDAY... ...GALE WARNING WILL EXPIRE AT 7 PM EST THIS EVENING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 4 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ431-240900- /O.EXP.KPHI.GL.W.0026.000000T0000Z-201124T0000Z/ /O.EXB.KPHI.SC.Y.0091.201124T0000Z-201124T0900Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 640 PM EST Mon Nov 23 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST TUESDAY... ...GALE WARNING WILL EXPIRE AT 7 PM EST THIS EVENING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and choppy waters expected. * WHERE...Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 4 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-240600- /O.EXT.KPHI.SC.Y.0091.000000T0000Z-201124T0600Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- 640 PM EST Mon Nov 23 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST TUESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and choppy waters. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE. * WHEN...Until 1 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Staarmann
949 WHUS71 KPHI 240559 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1259 AM EST Tue Nov 24 2020 ANZ430-240700- /O.EXP.KPHI.SC.Y.0091.000000T0000Z-201124T0600Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- 1259 AM EST Tue Nov 24 2020 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 AM EST EARLY THIS MORNING... Winds and seas have dropped below advisory levels. A few gusts to 25 knots cannot be entirely ruled out. $$ ANZ450>452-241100- /O.EXT.KPHI.SC.Y.0091.000000T0000Z-201124T1100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 1259 AM EST Tue Nov 24 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm, Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm and Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm. * WHEN...Until 6 AM EST early this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ431-453>455-240900- /O.CON.KPHI.SC.Y.0091.000000T0000Z-201124T0900Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1259 AM EST Tue Nov 24 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST EARLY THIS MORNING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft. * WHERE...In Atlantic coastal waters, Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. In Delaware Bay Waters, Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 4 AM EST early this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
223 WHUS71 KPHI 240859 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 359 AM EST Tue Nov 24 2020 ANZ431-453>455-241000- /O.EXP.KPHI.SC.Y.0091.000000T0000Z-201124T0900Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 359 AM EST Tue Nov 24 2020 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM EST EARLY THIS MORNING... Winds and seas have dropped below advisory levels. A few gusts to 25 knots and waves around 5 feet at times cannot be entirely ruled out. $$ ANZ450>452-241100- /O.CON.KPHI.SC.Y.0091.000000T0000Z-201124T1100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 359 AM EST Tue Nov 24 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm, Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm and Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm. * WHEN...Until 6 AM EST early this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
691 WHUS71 KPHI 241059 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 559 AM EST Tue Nov 24 2020 ANZ450>452-241200- /O.EXP.KPHI.SC.Y.0091.000000T0000Z-201124T1100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 559 AM EST Tue Nov 24 2020 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM EST EARLY THIS MORNING... Winds and seas have dropped below advisory levels. A few gusts to 25 knots and waves around 5 feet cannot be entirely ruled out. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Nov 22, 3:02 AM EST, 14 minutes earlier.
Area forecast discussion, Nov 22, 3:02 AM EST, 14 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
302 AM EST Sun Nov 22 2020
.SYNOPSIS...
High pressure to our north will slide off shore today while
developing low pressure approaches from the southwest. A warm
front associated with the low will lift through the region
tonight and will be followed quickly by a cold front on Monday
morning. High pressure briefly builds in on Tuesday, and then
the next area of low pressure looks to affect the region on
Thanksgiving.
&&
.NEAR TERM /THROUGH TODAY/...
High pressure over Quebec drifts east throughout the day today and
will be over the Canadian Maritimes by this evening. Meanwhile, an
H5 trough with strong shortwave energy currently over the Northern
and Central Plains will dig into the Midwest and Great Lakes digs
east. Weak surface low pressure currently over the Tennessee and
Ohio Valleys will intensify later today as it lifts to the north and
east and will be over western New York and western Pennsylvania by
this evening. A warm front develops out ahead of the low, and that
will move into portions of southeast Pennsylvania and central New
York by this afternoon.
Low level moisture increases throughout the day. In the area of the
warm front, generally in the northern half of the forecast area,
conditions should become saturated enough to result in some light
rain and drizzle this afternoon. That should spread south late in
the day, possibly down to the Philadelphia area. The bulk of the
precip will hold off until tonight, though, so most of the region
should be dry.
The combination of weak CAA and abundant cloud cover will help
temper temps down several degrees from Saturday. Highs will top off
in the 40s in the southern Poconos and far northwest New Jersey, in
the 50s most elsewhere, and in the low 60s in portions of southeast
New Jersey and southern Delmarva.
&&
.SHORT TERM /TONIGHT THROUGH 6 PM MONDAY/...
Low pressure affects the region tonight, but not expecting much more
than some beneficial rain.
A 120 kt jet streak lifts through western New York and western
Pennsylvania this evening, and strengthens to a 125 kt jet streak by
daybreak over the Hudson Valley and western New England by daybreak
Monday. Primary low pressure over western New York and western
Pennsylvania this evening lifts to the north and east late tonight,
and then a weak secondary low may form somewhere over New Jersey
towards daybreak as an deepening H5 trough digs through the Ohio
valley. Behind the departing low, a cold front develops and passes
through the region Monday morning through midday Monday.
The bulk of the rain will fall from just after midnight tonight
through daybreak Monday, and 1/4-1/2 inch QPF is expected. Between
1/2-1 inch QPF possible in far northern zones, as that area will be
in closest proximity to the initial warm front and the primary low.
Conditions have been dry over the last several days, so not
expecting any flooding. However, cannot rule out some poor drainage
flooding due to fallen leaves clogging drains.
Rain tapers off fairly quickly from west to east behind the
departing cold front on Monday. a tightening northwest pressure
gradient develops over the area in the afternoon, and will expect
winds increasing to 15-20 mph with 20-30 mph gusts.
The warmest temperatures will be in the morning with highs in the
mid and upper 50s, then temperatures will fall off in the afternoon
into the 30s and 40s for most of the area and in the low 50s in far
southern areas.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
Summary: Cooler Tuesday followed by a warming trend through
Thanksgiving. Rain is possible Wednesday night through
Thanksgiving day. Forecast uncertainty increases heading into
next weekend but temperatures generally look to remain near or
above normal through the end of the month.
Dailies:
Tuesday...The extended period will begin quiet and cool as Canadian High
Pressure moves overhead while shortwave ridging is positioned just
upstream of the area. Expect high temperatures Tues to run
about 5 degrees below normal, which will translate to highs in
the mid to upper 40s outside of the Poconos (where 30s are
expected).
Wednesday... The high shifts NE of the area Tuesday night into
Wednesday morning and low-lvl flow will fairly quickly veer
around to southerly by Wednesday with warm advection aloft
commencing at this time. We will probably see an increase in
mid-high lvl clouds on Wednesday but at this time the isentropic
ascent doesn't look to be sufficient to generate precipitation
over the area (the mid-lvl wave will still be well upstream of
the area) during the daytime hours. High temperatures should
generally be 5-10 degrees warmer than Tuesday.
Wednesday night through Thursday... This looks to be the most
likely period for rainfall in the extended as sfc. low pressure
moves through the Great Lakes and sub-tropical moisture is drawn
northward ahead of the system's cold front. Still quite a bit
of uncertainty surrounding this system, as the CMC/UKMET depict
a fairly robust rainfall event with QPFs in the 1-2 inch range,
while the EC and GFS depict totals similar in magnitude to
tonight's system (e.g. .25-.75 inches). Ultimately the question
is will the impressive moisture advection (fueled by a 40-50kt
LLJ) be sufficient to overcome the fact that the system is
occluding and the mid-lvl wave is weakening as it approaches the
area? Tough to say at this point, but at least some rainfall
does look likely Wednesday night into Thanksgiving morning so
put in likely PoPs for that time frame. The timing of the
system's departure is also uncertain with the GFS (per usual)
seeming a little too quick to pull the system away,
consequently retained at least Chc PoPs for the entirety of
Thanksgiving. Temperatures on Thursday will be fairly warm even
if the occluded front passes early in the day (CAA will be very
limited), and current forecast highs are in the upper 50s to
lower 60s for Thanksgiving.
Friday/Saturday... Behind Thursday's system at least a brief
break in sensible weather looks likely on Friday as High
Pressure approaches from the west and shortwave ridging builds
in aloft. Guidance gets quite out of phase for next weekend as
there will the potential for split flow over the eastern CONUS
with the northern branch remaining progressive. Specifically the
GFS brings in another low/frontal system from the SW while the
EC has a weaker clipper system impacting the area. Chc PoPs and
slightly above normal temps will suffice for now.
&&
.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Today...VFR initially, then MVFR CIGs develop by this afternoon.
Some light rain and drizzle is possible this afternoon as well, and
sub-VFR VSBYs are possible. NE winds, turning E less than 10 kt.
Moderate confidence.
Tonight...MVFR conditions in the evening becoming IFR late tonight
in low CIGs and rain. E winds less than 10 kt, becoming S towards
daybreak. Moderate confidence.
Monday...MVFR conditions in the morning, quickly improving to VFR by
midday. SW winds less than 10 kt, becoming NW 15-20 kt with 25-30 kt
gusts in the afternoon. Moderate confidence
Outlook...
Monday night through Tuesday...VFR conditions expected.
Northwesterly winds from Monday evening through the day time
Tuesday with wind gusts diminishing early Monday evening. Light
and variable winds are then expected for Tuesday night.
Moderate confidence.
Wednesday...Predominantly VFR, however MVFR ceilings could move into
the region as early as Wednesday afternoon with the leading edge of
rain. Southerly winds around 10kts. Moderate confidence on most
aspects of the forecast, but low confidence on the onset of
MVFR conditions.
Wednesday night through Thanksgiving...MVFR and even periods of IFR
ceilings are likely with some visibility restrictions in rain
are also possible. Winds gradually shifting from southwesterly
to westerly, with speeds staying less than 10kt. Moderate
confidence on the overall pattern, but low confidence on the
details.
&&
.MARINE...
Today...Sub-SCA conditions on the waters. E winds 15-20 kt on the
ocean, and E-SE winds 10-15 kt on DE Bay. Seas will build to 3-4
feet on the ocean.
Tonight...SCA conditions will develop on the ocean waters. Winds
turn S 15-20 kt with occasional gusts to 25 kt, but seas will build
to 4-6 feet.
Monday...SCA will be in effect for the ocean and DE Bay. Winds turn
NW by midday, and winds increase to 15-20 kt with 25-30 kt gusts on
all waters. Seas on the ocean will build to 4-6 feet.
Outlook...
Monday night...winds and seas should subside below SCA criteria
during the overnight hours.
Tuesday through Thursday...Winds and seas should stay below SCA
criteria for most of this period. However, marginal SCA conditions
(for both southwesterly wind gusts and seas) are possible on the
Atlantic coastal waters Wednesday night into Thursday morning.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory from 6 PM this evening to 6 PM EST Monday
for ANZ450>455.
Small Craft Advisory from 6 AM to 6 PM EST Monday for ANZ430-
431.
&&
Synopsis...Carr
Near Term...MPS
Short Term...MPS
Long Term...Carr
Aviation...Carr/MPS
Marine...Carr/MPSHazardous weather outlook, Nov 22, 3:03 AM EST, 13 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 303 AM EST Sun Nov 22 2020 DEZ001>004-MDZ012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-230815- New Castle-Kent-Inland Sussex-Delaware Beaches-Kent MD-Queen Annes- Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 303 AM EST Sun Nov 22 2020 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-230815- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 303 AM EST Sun Nov 22 2020 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in New Jersey, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.